# SDR AALA202404054398

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 65,525 hours, 27,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT OVER LEFT AFT GALLEY DOOR MISSING. REMOVED AND REPLACED EMERGENCY EXIT LIGHT SIGN AT LEFT HAND AFT GALLEY DOOR. FUNCATIONAL CHECK NORMAL. PER AMM 33-51-01.
